# SDR AALA201609219012

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 7,599 hours, 3,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY ASSIST BOTTLE LOW PRESSURE.  SERVICED BOTTLE IAW AMM 52-10-00-614-001.
